RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2007, том 3, 068, 12 страниц (Mi sigma194)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Hidden Symmetries of Stochastic Models

Boyka Aneva

Institute for Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria

Аннотация: In the matrix product states approach to $n$ species diffusion processes the stationary probability distribution is expressed as a matrix product state with respect to a quadratic algebra determined by the dynamics of the process. The quadratic algebra defines a noncommutative space with a $SU_q(n)$ quantum group action as its symmetry. Boundary processes amount to the appearance of parameter dependent linear terms in the algebraic relations and lead to a reduction of the $SU_q(n)$ symmetry. We argue that the boundary operators of the asymmetric simple exclusion process generate a tridiagonal algebra whose irriducible representations are expressed in terms of the Askey–Wilson polynomials. The Askey–Wilson algebra arises as a symmetry of the boundary problem and allows to solve the model exactly.

Ключевые слова: stohastic models; tridiagonal algebra; Askey–Wilson polynomials

DOI: https://doi.org/10.3842/SIGMA.2007.068

Полный текст: PDF файл (219 kB)
Полный текст: http://emis.mi.ras.ru/.../068
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0705.2671
Тип публикации: Статья
MSC: 60J60; 17B80
Поступила: 23 ноября 2006 г.; в окончательном варианте 4 мая 2007 г.; опубликована 18 мая 2007 г.
Язык публикации: английский

Образец цитирования: Boyka Aneva, “Hidden Symmetries of Stochastic Models”, SIGMA, 3 (2007), 068, 12 pp.

Цитирование в формате AMSBIB
\RBibitem{Ane07}
\by Boyka Aneva
\paper Hidden Symmetries of Stochastic Models
\jour SIGMA
\yr 2007
\vol 3
\papernumber 068
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma194}
\crossref{https://doi.org/10.3842/SIGMA.2007.068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322795}
\zmath{https://zbmath.org/?q=an:1158.60035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200068}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889236642}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma194
  • http://mi.mathnet.ru/rus/sigma/v3/p68

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. de Gier, J, “Slowest relaxation mode of the partially asymmetric exclusion process with open boundaries”, Journal of Physics A-Mathematical and Theoretical, 41:48 (2008), 485002  crossref  mathscinet  zmath  isi  scopus
    2. Aneva B., “Boundary Algebra and Exact Solvability of the Asymmetric Exclusion Process”, Journal of Nonlinear Mathematical Physics, 15 (2008), 22–33, Suppl. 3  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:124
    Полный текст:17
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019